Children's Benadryl Antihistamine Allergy Liquid, Cherry (8 fl. oz., 2 pk.)
Give your child effective relief from common allergy symptoms with Children's Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids' liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat and itchy, watery eyes. Available in a kid-friendly cherry flavor, this children's allergy liquid is alcohol-free and is intended for children ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they treat their children's upper respiratory allergies.
|Country of Manufacture||United States|
|Disclaimer||While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. Gaucho Enterprises, Corp. and related sites assumes no liability for inaccuracies or misstatements about products. Product pages contain information provided by third-party sellers and other content providers. Despite our best efforts to make sure that information is accurate, we don’t guarantee it, and images, descriptions, specifications, or other attributes may be incomplete, out of date, unreliable or miscategorized. Before you buy, use or consume a product, you should always review nutritional, ingredient and allergen information and any warnings or instructions. We don’t guarantee the accuracy of nutritional labels or any other information on product packaging.|